Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Search the Community

Showing results for tags 'should i be concerned?'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • DINET Forums
    • Dysautonomia Discussion
    • Information and Announcements
    • Chit-Chat Forum
  • General Discussion

Categories

  • Dysautonomia, Disorders, Diagnostics & Info
  • POTS
  • Video: Living with POTS
  • NCS
  • PAF
  • MSA
  • EDS
  • Newsletters
  • Studies
  • Links

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 1 result

  1. Hey Guys. So my doctor perscibed me this new medication that is supposed to keep my heart rate low. So this morning I took my first dose of it and I have been feeling dizzy and a weird every since. I feel like I am going to faint and jsut really dizzy. So I took a nap from about 1:0-0-3:30. When I woke up I still felt the same if not worse. So I took my BP laying down which was 74/50 so yea that worried me becuz it is never that low. Then I stood up and took it again and it came up a little but still low 88/60. My BP's are usually 90/64 somewhere in there to about 94/62. So that not the norm for me. Should I be concerned? I am a bit worried.
×
×
  • Create New...